MAUDE Adverse Event Report: BIO-MED DEVICES; AIR / OXYGEN BLENDER

BIO-MED DEVICES; AIR / OXYGEN BLENDER
Model Number 2003
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a 2007 vintage blender which has never been returned for factory maintenance, in 14 years.Maintenance has assumedly been performed by the hospital themselves, or their third-party service provider.We conclude that the pm preceding the event was erroneous.The event happened in (b)(6) 2020.We did not become aware until june 2021, when the company maxtec forwarded the medwatch report to us directly.Maxtec was incorrectly identified on said medwatch form as the blender manufacturer.
 
Event or Problem Description
Air-oxygen blender was not delivering proper set output (oxygen %).It would only purportedly deliver meidcal air at approx 21%.Patient was put on other oxygen equipment, in nicu.There was no patient injury.See full narrative on user medwatch form # (b)(4).

Brand Name
BIO-MED DEVICES
Common Device Name
AIR / OXYGEN BLENDER
MDR Report Key12278436
Report Number1218704-2021-00003
Device Sequence Number19539600
Product Code BZR
UDI-Device Identifier00813841020379
UDI-Public00813841020379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K925982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2003
Device Catalogue Number2003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date08/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1